MAUDE Adverse Event Report: FX SHOULDERS SOLUTIONS DALLAS FX V135 HUMELOCK REVERSED; REVERSE SHOULDER PROSTHESIS

FX SHOULDERS SOLUTIONS DALLAS FX V135 HUMELOCK REVERSED; REVERSE SHOULDER PROSTHESIS
Catalog Number 104-1003
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Second revision occurred approximately 21 days after the first revision due to dislocation.The root cause of the problem is unknown.No actual, implied, or suspect link to fx product.
 
Event or Problem Description
Second revision occurred on (b)(6) 2026, approximately 21 days after the first revision surgery which occurred on (b)(6) 2026.No fall or other trauma reported.Based on comparing usage forms only humeral cup stability pe/ta6v ø40/+3 and humeral spacer ta6v +9mm was explanted due to dislocation of unknown cause.These parts were replaced with humeral cup stability pe/ta6v ø40/+9 and humeral spacer ta6v +9mm.

Brand Name
FX V135 HUMELOCK REVERSED
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDERS SOLUTIONS DALLAS
15920 addison rd
addison TX 75082
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer Contact
seenath kabeer
15920 addison road
addison, TX 75001
7137326920
MDR Report Key24802256
Report Number3014128390-2026-00006
Device Sequence Number15938614
Product Code PHX
UDI-Device Identifier03701037309445
UDI-Public03701037309445
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K193394
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number104-1003
Device Lot NumberV2100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Initial Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART: 103-0007 LOT: V3091
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown